Alert archive / Illinois / Special Weather Statements in 2018

Special Weather Statement, NWS Lincoln, IL

May 30, 201811 counties in Illinois

NWS Lincoln, IL issued this special weather statement at May 30, 2018, 3:12 PM CDT for 11 counties in Illinois. It was in force for 2 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 30, 2018, 3:12 PM CDT (20:12 UTC)
Expired
May 30, 2018, 5:15 PM CDT
In force
2 hr
Issued by
NWS Lincoln, IL

Counties Champaign County, IL, Clark County, IL, Coles County, IL, Cumberland County, IL, DeWitt County, IL, Douglas County, IL, Edgar County, IL, McLean County, IL, Moultrie County, IL, Piatt County, IL, Vermilion County, IL

The radar

The Lincoln radar (KILX), 102 km from the middle of the area, began a volume at 20:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 30, 3:40 PM CDTFUNNEL CLOUDArcola, ILPUBLIC REPORT OF FUNNEL CLOUD...RELAYED THROUGH SOCIAL MEDIA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.2 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2018-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 333 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2018-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 82 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
333 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
586 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
82 m²/s²
0-3 km storm-relative helicity
119 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted.

154 
WWUS83 KILX 302012
SPSILX

Special Weather Statement
National Weather Service Lincoln IL
312 PM CDT WED MAY 30 2018

ILZ038-043>046-054>057-062-063-302215-
Douglas-Coles-Vermilion-Piatt-Clark-McLean-De
Witt-Moultrie-Champaign-Cumberland-Edgar-
312 PM CDT WED MAY 30 2018

...FUNNEL CLOUDS SIGHTED OVER EAST CENTRAL ILLINOIS...

Just after 3 pm, a funnel cloud was reported southwest of Champaign, 
near I-57 at exit 229, west of Willard Airport. 

Atmospheric conditions exist across the area today that favor the
possible formation of weak circulations, along an existing boundary.
Some of these circulations are occurring underneath developing
showers and thunderstorms, where a funnel cloud may develop. Once the
rain begins, the funnel cloud dissipates.

Low hanging clouds can also appear to dip up and down at times, but
they will not show signs of any rapid rotation. An actual funnel
cloud will exhibit spinning in a counter clockwise direction.

In rare instances, these funnels may briefly touch down. Stay alert,
and be prepared to move to a safe shelter, if a funnel cloud
approaches the ground.

LAT...LON 3931 8762 3925 8757 3918 8762 3917 8847
      3945 8847 3945 8858 3950 8862 3980 8875
      4005 8874 4006 8886 4056 8907 4056 8846
      4040 8846 4040 8794 4049 8793 4049 8753
      3936 8753
$$

Geelhart

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this special weather statement went out at May 30, 1:05 PM CDT, 2 hours 7 minutes earlier.

Area forecast discussion, May 30, 1:05 PM CDT, 2 hours 7 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
105 PM CDT Wed May 30 2018

.UPDATE...
Issued at 1115 AM CDT Wed May 30 2018

The remnants of Alberto will continue to drift north along the
Indiana/Illinois border, with a band of steadier rains surrounding
the central pressure out about 60-70 miles. Beyond that arc of
rain, periodic breaks in the clouds will allow for modest
recharging of the low level instability. That should help a few
outer bands of rain and isolated thunderstorms to develop in the
heat of the afternoon. However, coverage of showers west of the
low will be isolated to scattered in nature, so additional rainfall
amounts should remain relatively light. Updated the forecast to
lower PoPs west of I-57, and may do some more west of I-55. The
high res guidance is showing a narrow band of showers/storms for
later afternoon as far west as PIA to SPI, but not much at all
west of that.

Continued with decreasing trend of rain tonight, with even eastern
areas mainly dry after midnight.

High temps will be tied closely to any breaks in the cloud cover.
Highs could reach near 90 in our far SW counties near
Jacksonville, where sunshine potential is highest. Eastern areas
should see more substantial cloud cover and periodic rain, so
highs around 80 still look good there.

Update forecast info is already available online.

&&

.SHORT TERM...(Today and tonight)
ISSUED AT 331 AM CDT Wed May 30 2018
The remnants of subtropical depression Alberto are making their
way over the Ohio River this morning, with plenty of rain pushing
through the region in the early morning hours. The moisture doing
nothing but further saturating the already muggy air over Central
IL. Cloud cover and further rain today will keep the temperatures
from getting nearly as warm as the last few days, but the higher
humidity will be slower to get out of the region. This system
will continue to bring rain, particularly along the eastern
portions of the state as the surface low center tracks up the
IL/IN border today. Best chances for significant rainfall will be
in the east, but the qpf totals are still limited by the system
losing a bit of its rainfall intensity to dry air in the upper
levels of the atmosphere. Guidance is still just shy of 2" along
eastern IL. Flooding risk is going to be localized, given a drier
May than climatological averages to this point.

With the shallow subtropical system, lightning is far more
scattered/isolated, at least through the morning. In the afternoon
hours, when heat of the day and insolation lend support to
vertical building of cellular structures, more ice content to
higher clouds will increase the thunder coverage. As a result,
have kept the wording of thunder somewhat limited this morning,
and higher probability into the afternoon. Temps today are down in
the guidance, given the expanse of cloud coverage. Some concern
for any patchy clearing resulting in some localized higher temps
than the strict diurnal curve. Given ongoing precip, any variation
is unlikely to be maintained. Tonight, rain chances slowly
dwindling and temps stay in the 70s with ample cloud cover still
in place as Alberto moves further to the north and east.

.LONG TERM...(Thursday through Tuesday)
ISSUED AT 331 AM CDT Wed May 30 2018

The low associated with Alberto slows over the Great Lakes and
phases with another wave ejecting out of the Rockies and into the
Northern Plains. Pops remain in the forecast for a quick shortwave
rippling into the mid Mississippi Valley for Thursday, helping to
set up a sfc boundary across the region. However, the trend of
the wave and its precip has been nudging to the south. If that
trend continues, could potentially see a drier forecast for at the
very least areas north of Interstate 70 for Thursday, and more
widespread on Friday. Temps into Friday starting to cool slightly as
the flow comes around to more northerly/northeasterly, pulling
cooler air off of Lake Michigan and points to the north. The
further south, less of that impact is seen and temps only cool
into the low to mid 80s. Saturday night, the models hint at a
weak boundary allowing some cooler air to filter into the region
Sat night/Sun, but accompanied by another round of precip. Beyond
that, the following workweek starts drier, and temps slowly
creeping back up above normal.

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon)
Issued at 105 PM CDT Wed May 30 2018

Spotty showers continue to occur in the vicinity of the terminal
sites, with a band of steady rains in eastern IL surrounding the
central pressure of Alberto's remnants. Periodic showers and even
an isolated thunderstorm will be possible the rest of the
afternoon, mainly for the eastern terminals of BMI, DEC and CMI.
Cloud to cloud lightning is starting to show up, with cooling
cloud tops in the band of showers from Shelbyville to Lacon. PIA
and SPI will likely see shower chances end before late afternoon.

This evening, shower and storm chances will diminish or come to
an end from SW to NE as Alberto drifts away to the NE. CMI is the
only site that has much of a chance of evening precip for the most
part. Then skies will become mostly clear overnight. The next wave
of clouds and shower chances will begin to approach the TAF sites
from the south later Thursday morning. Thinking is that SPI and
DEC should remain dry until afternoon tomorrow, just beyond this
TAF period.

Winds will be light and variable today, under a constantly
changing pressure pattern.

MVFR clouds will linger for a while this afternoon. Otherwise, VFR
conditions should end up prevailing for a majority of the next 24
hours.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...Shimon
SHORT TERM...HJS
LONG TERM...HJS
AVIATION...Shimon
Hazardous weather outlook, May 30, 3:04 PM CDT, 8 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
304 PM CDT Wed May 30 2018

ILZ027>031-036-037-311100-
Fulton-Knox-Marshall-Peoria-Stark-Tazewell-Woodford-
304 PM CDT Wed May 30 2018

This Hazardous Weather Outlook is for portions of central
Illinois and west central Illinois.

.DAY ONE...TONIGHT...

Widely scattered thunderstorms will continue through the evening
hours. Severe weather is not expected: however, some of the cells
will be capable of producing gusty winds and small hail.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

The next chance for thunderstorms will arrive Saturday night as a
storm system approaches from the west.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

ILZ038-040>057-061-311100-
Cass-Champaign-Christian-Coles-De Witt-Douglas-Edgar-Logan-Macon-
Mason-McLean-Menard-Morgan-Moultrie-Piatt-Sangamon-Schuyler-Scott-
Shelby-Vermilion-
304 PM CDT Wed May 30 2018

This Hazardous Weather Outlook is for portions of central
Illinois, east central Illinois and west central Illinois.

.DAY ONE...TONIGHT...

Scattered thunderstorms will continue through the evening hours.
Severe weather is not expected: however, some of the cells will be
capable of producing gusty winds, small hail, and brief funnel
clouds.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

An upper-level disturbance will bring another chance for
thunderstorms Thursday afternoon and evening. Severe weather is
not expected.

Another system will bring storm chances back to the area Saturday
night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

ILZ062-063-066>068-071>073-311100-
Clark-Clay-Crawford-Cumberland-Effingham-Jasper-Lawrence-Richland-
304 PM CDT Wed May 30 2018

This Hazardous Weather Outlook is for portions of east central
Illinois and southeast Illinois.

.DAY ONE...TONIGHT...

Widely scattered thunderstorms will continue through the evening
hours. Severe weather is not expected: however, some of the cells
will be capable of producing gusty winds and small hail.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

An upper-level disturbance will bring another chance for
thunderstorms Thursday afternoon and evening. Some of these storms
may become severe...with damaging wind gusts in excess of 60mph
and hail larger than quarters.

Another system will bring storm chances back to the area Saturday
night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required Thursday afternoon and evening
between 2pm and 8pm.

Barnes

In the hours before

Local storm report, May 30, 9:35 AM CDT, 5 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
935 AM CDT WED MAY 30 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 AM     HEAVY RAIN       PEKIN                   40.57N 89.63W
05/30/2018  M2.60 INCH       TAZEWELL           IL   PUBLIC

            RELAYED BY BROADCAST MEDIA.

&&

SBAKER
Local storm report, May 30, 9:36 AM CDT, 5 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
936 AM CDT WED MAY 30 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 AM     HEAVY RAIN       CHILLICOTHE             40.92N 89.50W
05/30/2018  M4.70 INCH       PEORIA             IL   PUBLIC

            RELAYED BY BROADCAST MEDIA.

&&

SBAKER
Local storm report, May 30, 12:20 PM CDT, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
1220 PM CDT WED MAY 30 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 AM     HEAVY RAIN       3 SW EUREKA             40.68N 89.32W
05/30/2018  M1.28 INCH       WOODFORD           IL   PUBLIC

            RELAYED BY BROADCAST MEDIA.

0630 AM     HEAVY RAIN       N PEORIA                40.74N 89.61W
05/30/2018  M2.20 INCH       PEORIA             IL   PUBLIC

            RICHWOODS HIGH SCHOOL. RELAYED BY BROADCAST MEDIA.

0630 AM     HEAVY RAIN       3 SW EUREKA             40.68N 89.32W
05/30/2018  M1.28 INCH       WOODFORD           IL   PUBLIC

            RELAYED BY BROADCAST.

0630 AM     HEAVY RAIN       S PEKIN                 40.57N 89.63W
05/30/2018  M1.70 INCH       TAZEWELL           IL   PUBLIC

            STILL RAINING. RELAYED BY BROADCAST MEDIA.

0630 AM     HEAVY RAIN       4 E TREMONT             40.53N 89.41W
05/30/2018  M2.26 INCH       TAZEWELL           IL   PUBLIC

            STILL RAINING. RELAYED BY BROADCAST MEDIA.

0630 AM     HEAVY RAIN       2 W RIVERTON            39.85N 89.58W
05/30/2018  M1.30 INCH       SANGAMON           IL   COCORAHS

0630 AM     HEAVY RAIN       2 NNW SPRINGFIELD       39.81N 89.66W
05/30/2018  M1.05 INCH       SANGAMON           IL   COCORAHS

0630 AM     HEAVY RAIN       PEORIA                  40.74N 89.61W
05/30/2018  M3.20 INCH       PEORIA             IL   BROADCAST MEDIA

            STILL RAINING.

0645 AM     HEAVY RAIN       PEKIN                   40.57N 89.63W
05/30/2018  M3.70 INCH       TAZEWELL           IL   PUBLIC

            RELAYED BY BROADCAST MEDIA.

0645 AM     FLASH FLOOD      PEKIN                   40.57N 89.63W
05/30/2018                   TAZEWELL           IL   LAW ENFORCEMENT

            SEVERAL ROADS THROUGHOUT THE CITY HAVE STANDING WATER ON
            THE ROADWAY. ALSO, SEVERAL MANHOLE COVERS HAVE BEEN
            DISPLACED ON ROADWAYS.

0645 AM     HEAVY RAIN       SE MINIER               40.43N 89.31W
05/30/2018  M3.10 INCH       TAZEWELL           IL   PUBLIC

            RELAYED BY BROADCAST MEDIA.

0700 AM     HEAVY RAIN       N MORTON                40.61N 89.47W
05/30/2018  M2.50 INCH       TAZEWELL           IL   PUBLIC

            RELAYED BY BROADCAST MEDIA.

0700 AM     HEAVY RAIN       PEORIA                  40.74N 89.61W
05/30/2018  M1.44 INCH       PEORIA             IL   NWS EMPLOYEE

0700 AM     HEAVY RAIN       EAST PEORIA             40.67N 89.55W
05/30/2018  M1.75 INCH       TAZEWELL           IL   PUBLIC

            1 MILE FROM 74/474 INTERCHANGE. RELAYED BY BROADCAST
            MEDIA.

0700 AM     HEAVY RAIN       BUFFALO                 39.85N 89.41W
05/30/2018  M1.17 INCH       SANGAMON           IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       CHATHAM                 39.67N 89.70W
05/30/2018  M1.15 INCH       SANGAMON           IL   NWS EMPLOYEE

0700 AM     HEAVY RAIN       1 S MOSSVILLE           40.80N 89.57W
05/30/2018  M4.00 INCH       PEORIA             IL   MESONET

0700 AM     HEAVY RAIN       NE LINCOLN              40.15N 89.37W
05/30/2018  M1.36 INCH       LOGAN              IL   COCORAHS

0700 AM     HEAVY RAIN       1 ENE ELKHART           40.02N 89.46W
05/30/2018  M1.30 INCH       LOGAN              IL   COCORAHS

0700 AM     HEAVY RAIN       7 W ATLANTA             40.26N 89.36W
05/30/2018  M1.17 INCH       LOGAN              IL   COCORAHS

0700 AM     HEAVY RAIN       1 N ATHENS              39.98N 89.72W
05/30/2018  M2.25 INCH       MENARD             IL   COCORAHS

0700 AM     HEAVY RAIN       2 N GERMANTOWN HILLS    40.80N 89.47W
05/30/2018  M2.40 INCH       WOODFORD           IL   MESONET

0700 AM     HEAVY RAIN       8 E PETERSBURG          40.01N 89.70W
05/30/2018  M2.82 INCH       MENARD             IL   MESONET

0700 AM     HEAVY RAIN       PEORIA INTERNATIONAL AI 40.67N 89.68W
05/30/2018  M1.34 INCH       PEORIA             IL   ASOS

            LAST 6 HOURS.

0700 AM     HEAVY RAIN       PETERSBURG              40.01N 89.85W
05/30/2018  M1.81 INCH       MENARD             IL   COCORAHS

0700 AM     HEAVY RAIN       3 SSE SPRINGFIELD       39.74N 89.62W
05/30/2018  M2.08 INCH       SANGAMON           IL   COCORAHS

0700 AM     HEAVY RAIN       4 W SPRINGFIELD         39.78N 89.72W
05/30/2018  M1.23 INCH       SANGAMON           IL   COCORAHS

0700 AM     HEAVY RAIN       1 S MORTON              40.60N 89.47W
05/30/2018  M3.07 INCH       TAZEWELL           IL   COCORAHS

0700 AM     HEAVY RAIN       1 SSE DELAVAN           40.36N 89.54W
05/30/2018  M2.61 INCH       TAZEWELL           IL   COCORAHS

0700 AM     HEAVY RAIN       2 NE WASHINGTON         40.72N 89.41W
05/30/2018  M1.80 INCH       TAZEWELL           IL   COCORAHS

0700 AM     HEAVY RAIN       DELAVAN                 40.37N 89.54W
05/30/2018  M2.20 INCH       TAZEWELL           IL   PUBLIC

            RELAYED BY BROADCAST MEDIA.

0700 AM     HEAVY RAIN       HOPEWELL                40.98N 89.46W
05/30/2018  M2.00 INCH       MARSHALL           IL   PUBLIC

            RELAYED BY BROADCAST MEDIA.

0700 AM     HEAVY RAIN       2 E CHATHAM             39.67N 89.66W
05/30/2018  M1.24 INCH       SANGAMON           IL   COCORAHS

0715 AM     HEAVY RAIN       3 NE DUNLAP             40.89N 89.64W
05/30/2018  M2.00 INCH       PEORIA             IL   COCORAHS

0715 AM     HEAVY RAIN       3 WNW PEORIA            40.76N 89.66W
05/30/2018  M1.44 INCH       PEORIA             IL   COCORAHS

0730 AM     HEAVY RAIN       6 W SPARLAND            41.03N 89.56W
05/30/2018  M4.17 INCH       MARSHALL           IL   COCORAHS

0730 AM     HEAVY RAIN       2 WSW LINCOLN           40.14N 89.40W
05/30/2018  M1.37 INCH       LOGAN              IL   COCORAHS

0730 AM     FLASH FLOOD      5 W LACON               41.02N 89.50W
05/30/2018                   MARSHALL           IL   LAW ENFORCEMENT

            MANY COUNTY ROADWAYS WEST OF LACON HAVE WATER OVER THEM.

0755 AM     FLASH FLOOD      4 NE PEORIA             40.79N 89.56W
05/30/2018                   WOODFORD           IL   LAW ENFORCEMENT

            HEAVY RAINFALL CAUSED A MUDSLIDE AT GROSENBACK ROAD AND
            ROUTE 116.

0755 AM     HEAVY RAIN       EAST PEORIA             40.67N 89.55W
05/30/2018  M4.00 INCH       TAZEWELL           IL   PUBLIC

            RELAYED BY BROADCAST MEDIA.

0755 AM     FLASH FLOOD      3 SW MORTON             40.58N 89.51W
05/30/2018                   TAZEWELL           IL   LAW ENFORCEMENT

            WATER OVER ROADWAY ON UNSICKER ROAD BETWEEN E QUEENWOOD
            ROAD AND BROADWAY ROAD.

0800 AM     HEAVY RAIN       LACON                   41.02N 89.41W
05/30/2018  M2.15 INCH       MARSHALL           IL   CO-OP OBSERVER

0800 AM     HEAVY RAIN       7 SSE SPRINGFIELD       39.69N 89.59W
05/30/2018  M2.48 INCH       SANGAMON           IL   COCORAHS

0800 AM     HEAVY RAIN       SPARLAND                41.03N 89.44W
05/30/2018  M4.30 INCH       MARSHALL           IL   PUBLIC

            RELAYED BY BROADCAST MEDIA.

0800 AM     HEAVY RAIN       LACON                   41.02N 89.41W
05/30/2018  E4.25 INCH       MARSHALL           IL   DEPT OF HIGHWAYS

            RELAYED BY CO-OP, THE CITY GARAGE ESTIMATED JUST OVER 4
            INCHES.

0800 AM     FLASH FLOOD      2 WSW GERMANTOWN HILLS  40.76N 89.50W
05/30/2018                   WOODFORD           IL   LAW ENFORCEMENT

            UPPER SPRING BAY ROAD HAD 8-10 INCHES OF WATER OVER THE
            ROADWAY THIS MORNING.

0800 AM     HEAVY RAIN       5 NW PEORIA             40.80N 89.68W
05/30/2018  M2.00 INCH       PEORIA             IL   CO-OP OBSERVER

0800 AM     HEAVY RAIN       EAST PEORIA             40.67N 89.55W
05/30/2018  M4.45 INCH       TAZEWELL           IL   PUBLIC

            RELAYED BY BROADCAST MEDIA.

0810 AM     FLASH FLOOD      MOSSVILLE               40.82N 89.57W
05/30/2018                   PEORIA             IL   DEPT OF HIGHWAYS

            STATE STREET IS CLOSED DUE TO WATER OVER ROADWAY.

0830 AM     HEAVY RAIN       PEORIA                  40.74N 89.61W
05/30/2018  M2.25 INCH       PEORIA             IL   PUBLIC

            RELAYED BY BROADCAST MEDIA.

0830 AM     HEAVY RAIN       E PEKIN                 40.57N 89.63W
05/30/2018  M2.10 INCH       TAZEWELL           IL   PUBLIC

            RELAYED BY BROADCAST MEDIA.

0835 AM     FLASH FLOOD      SPARLAND                41.03N 89.44W
05/30/2018                   MARSHALL           IL   LAW ENFORCEMENT

            ROUTE 17 IS IMPASSABLE DUE TO GIMLET CREEK OVER FLOWING
            ITS BANK, LEADING TO WATER OVER THE ROADWAY.

0845 AM     HEAVY RAIN       2 SE DUNLAP             40.84N 89.65W
05/30/2018  M2.12 INCH       PEORIA             IL   MESONET

0845 AM     HEAVY RAIN       EAST PEORIA             40.67N 89.55W
05/30/2018  M5.00 INCH       TAZEWELL           IL   PUBLIC

            RELAYED BY BROADCAST MEDIA.

0900 AM     HEAVY RAIN       GROVELAND               40.61N 89.53W
05/30/2018  M3.80 INCH       TAZEWELL           IL   PUBLIC

            RELAYED BY BROADCAST MEDIA.

0915 AM     HEAVY RAIN       PEKIN                   40.57N 89.63W
05/30/2018  M2.60 INCH       TAZEWELL           IL   PUBLIC

            RELAYED BY BROADCAST MEDIA.

0915 AM     HEAVY RAIN       PEORIA                  40.74N 89.61W
05/30/2018  M3.50 INCH       PEORIA             IL   BROADCAST MEDIA

            WEST BLUFF AREA.

0915 AM     HEAVY RAIN       CHILLICOTHE             40.92N 89.50W
05/30/2018  M4.70 INCH       PEORIA             IL   PUBLIC

            RELAYED BY BROADCAST MEDIA.

0915 AM     HEAVY RAIN       PEORIA                  40.74N 89.61W
05/30/2018  M2.50 INCH       PEORIA             IL   BROADCAST MEDIA

            WMBD TELEVISION STATION.

&&

BARNES
Special weather statement, May 30, 1:47 PM CDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Lincoln IL
147 PM CDT WED MAY 30 2018

ILZ030-031-038-302045-
Marshall-Woodford-McLean-
147 PM CDT WED MAY 30 2018

...FUNNEL CLOUDS SIGHTED OVER PORTIONS OF CENTRAL ILLINOIS...

At 145 pm, the Woodford County emergency manager reported a funnel
cloud just east of Minonk.

Atmospheric conditions exist across the area today that favor the
possible formation of weak circulations, along an existing boundary.
Some of these circulations are occurring underneath developing
showers and thunderstorms, where a funnel cloud may develop. Once the
rain begins, the funnel cloud dissipates.

Low hanging clouds can also appear to dip up and down at times, but
they will not show signs of any rapid rotation. An actual funnel
cloud will exhibit spinning in a counter clockwise direction.

In rare instances, these funnels may briefly touch down. Stay alert,
and be prepared to move to a safe shelter, if a funnel cloud
approaches the ground.

LAT...LON 4093 8905 4092 8893 4075 8893 4075 8883
      4045 8883 4044 8916 4110 8916 4110 8905

Geelhart
Local storm report, May 30, 1:57 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
157 PM CDT WED MAY 30 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     FUNNEL CLOUD     1 E MINONK              40.90N 89.02W
05/30/2018                   WOODFORD           IL   PUBLIC

            EMERGENCY MANAGER RELAYED PUBLIC REPORT OF A FUNNEL CLOUD
            HALFWAY TO THE GROUND.

&&

EJL
Special weather statement, May 30, 3:12 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Lincoln IL
312 PM CDT WED MAY 30 2018

ILZ038-043>046-054>057-062-063-302215-
Douglas-Coles-Vermilion-Piatt-Clark-McLean-De
Witt-Moultrie-Champaign-Cumberland-Edgar-
312 PM CDT WED MAY 30 2018

...FUNNEL CLOUDS SIGHTED OVER EAST CENTRAL ILLINOIS...

Just after 3 pm, a funnel cloud was reported southwest of Champaign,
near I-57 at exit 229, west of Willard Airport.

Atmospheric conditions exist across the area today that favor the
possible formation of weak circulations, along an existing boundary.
Some of these circulations are occurring underneath developing
showers and thunderstorms, where a funnel cloud may develop. Once the
rain begins, the funnel cloud dissipates.

Low hanging clouds can also appear to dip up and down at times, but
they will not show signs of any rapid rotation. An actual funnel
cloud will exhibit spinning in a counter clockwise direction.

In rare instances, these funnels may briefly touch down. Stay alert,
and be prepared to move to a safe shelter, if a funnel cloud
approaches the ground.

LAT...LON 3931 8762 3925 8757 3918 8762 3917 8847
      3945 8847 3945 8858 3950 8862 3980 8875
      4005 8874 4006 8886 4056 8907 4056 8846
      4040 8846 4040 8794 4049 8793 4049 8753
      3936 8753

Geelhart

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 6:34 AM CDTFlash Flood WarningILXMarshall, Peoria, Tazewell, Woodford5 hr
May 30, 11:25 AM CDTAreal Flood WarningILXMarshall, Peoria, Woodford6 hr
May 30, 1:47 PM CDTSpecial Weather StatementILXMcLean118 min

Nearby

Special Weather Statements in Illinois, 2018Every special weather statement in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.